# SDR DXTA2023062789250

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0286
- Aircraft time: 2,112 hours, 1,349 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE R AMBER CAS: ON FINAL APPROACH INTO KCHS WE GOT THE AMBER GEAR DISAGREE AND NOTICED THE RIGHT MAIN GEAR INDICATION DISPLAYED AN AMBER X.  AS PER THE CHECKLIST, WE PULLED THE GEAR BLOWDOWN BOTTLE AND PULLED THE MANUAL GEAR UPLOCK HANDLE.  THE INDICATIONS REMAINED. THE X IS NOW RED ON THE GROUND//CORRECTIVE ACTION//TROUBLESHOT USING CDMS AND FOUND R/H LANDING GEAR UP LOCK GIVING FALSE INDICATION. RANG OUT UP LOCK SWITCH AND FOUND SWITCH FAULTY. REMOVED AND REPLACED R/H UP LOCK SWITCH ASSEMBLY PART NUMBER: 6948101-3. RIGGED AND SAFETIED SWITCH.  VERIFIED RH UPLOCK SWITCH R&R REF CE680A MM 32-32-25. RESET THE PNEUMATIC OVERRIDE VALVE ON THE LANDING GEAR CONTROL MANIFOLD. COMPLIED WITH GEAR SWINGS TO BLEED THE HYDRAULIC SYSTEM REF CE680A MM 32-34-00.  MEASURED SWITCH ENGAGEMENT ON THE UPLOCK ROLLER AND WAS GOOD.  OPERATIONAL CHECKS WERE SATISFACTORY.
